# SDR NWAA073786624

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 102,500 hours, 18,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, EMERGENCY LIGHTS INOP AT DOOR 1L AND 1R.  MAINTENANCE REMOVED AND REPLACED BATTERY SUPPLY, LIGHT ASSEMBLY, AND REPAIRED BROKEN WIRES.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
